# SDR DXTA2015122106140

- Difficulty date: December 18, 2015
- Submitted: December 28, 2015
- Operation: Air carrier
- Aircraft: N425QS
- Make and model: Gulstm GIVXG450
- Aircraft serial: 4010
- Aircraft time: 7,540 hours, 3,671 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Arced
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, P, S
- Precautionary procedure: O

## Discrepancy

DETECTED & SAW SMOKE FORM BOTTOM RT CORNER OF LT WINDSHIELD.  BOTTOM RT OF WINDSHIELD HEAT HAS FAILED DUE TO ARCING.  ODOR & SMOKE WENT AWAY.   REMOVED AND REPLACED THE  PILOT SIDE NR 1 WINDSHIELD IAW AMM 56-11-10 REVISION 10 31 2012 & CMP TASK CARD 561005 REV 10 31 2012.  COMPLIED WITH ALL RT INSPECTION REQUIREMENTS IAW GMM 10 SECTION 10 4.
